# SDR 99ZZZX65

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5242S
- Make and model: Piper PA-32-300
- Aircraft serial: 3240930
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 7936500
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WIRE WOUND COIL IN INDICATOR SHORTED AND BURNED CAUSING SMOKE IN THE COCKPIT.
